# SDR CALA2023053101717

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 76,919 hours, 15,114 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 300710404
- Part serial: 500B
- Condition: Inoperative
- Part time: 14,892 hours, 2,134 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FL330 THE CENTER AND TOTAL FUEL QUANTITY BLANKED OUT. REQUESTING MEL COMPLIED WITH MEL DISPATCH DESK: 35   NAME: DATE: 28-MAY-23- NOC DESK: 767  NAME: DATE: 28-MAY-23- CENTER FUEL QTY IND INOP PER CREW DEBRIEF, CENTER TANK FUEL GUAGE BLANKING REST OF LEG -00 FAULTS ADDED INTERMITTANTLY. PERFORMED BITE CHECK ON FQIS REF FIM 28-41 FAULT TREE 847. FOUND FAULT HISTORY FROM LEG -00, SEE ATTACHED PICTURES. C/W FIM 28-41 FAULT TREE 859. ALL SYSTEM INDICATIONS NORMAL. C/W REF AMM 28-41-08. PARTS USED:  75-2842-9-0010,QTY :1 FIM 28-41 FAULT TREE 847, PERFORMED FQIS BITE. NO PRESENT LEG ROTABLE PARTS CHANGE WAS INDICATED - TT # 1079016  SN OFF 0500 FAULTS, SELF TEST PASSED. PER FIM 28-41 FAULT TREE 851 SHEET 1, NO FURTHER ACTION REQUIRED. AS PRECAUTIONARY, R&R FQIS PROCESSOR INFO ONLY, ADDITIONAL PERSONNEL, ALSO ADD U348946 ADD EMP:U187639,U181326,U354353 PROCESSOR, FUEL  OFF 75-2842-9-0010 0500 ON 75-2842-9-0010 0468
